# SDR 2000ZZZX842

- Difficulty date: March 6, 2000
- Submitted: April 13, 2000
- Operation: General aviation
- Propeller: Hartzl HCE4A3A
- System (JASC): 6111 · Propeller Blade Section
- Part: Shield
- Part number: D5133
- Condition: Debonded
- Location: Propeller
- Component: Blade, E10950PK
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EROSION SHIELD DEBOND BLADE NR 3, SN 1172.  REMOVED AND REPLACED EROSION SHIELD IAW PROCEDURE 001 AND HARTZELL MM.  STATIC BALANCED PROPELLER IAW HARTZELL CMM.
